It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=michael2305]Hi my name is michael, I am being treated with imipramine 150mg per day, for anxiety, and depression, i think its just starting to work, panic attacks have stopped. but I have a strange vague feeling, with my vision, its like not being able to snap out of a day dream. If i wear sunglases, i carnt notice it so bad. but it really is frightening. Has anyone else experianced anything similar.
[/QUOTE]

Or how about when your sitting in front of the computer with your eyes focused on the close monitor. Then you look out the window and try to focus on distant objects? Whoa, I really feel out of it then. The beta blocker I take for high blood pressure does that to me, beta blockers have a similar effect as what you describe. :yawn:

I also have Xanax (benzo's) for anxiety but I do not want to take that full time for anxiety, I only use them when I need them.

Do you know where the 150mg sits in the dosage range? Perhaps the dose can be adjusted down until it's right?

How long have you been dealing with your anxiety? Like me, there are many here who learn to come to terms with their anxiety and control it for the majority of the time. I only take the xanax for situations I feel 'trapped' in. For sure it takes a strong will to control and it gets easier over time, it might be a goal to work towards?

If you have the ability to check your blood pressure, it might be interesting to know what it is when you feel wierd. Some have suggested that low pressure, from blood pressure and anxiety meds, can/will make you feel light headed and out of it at times??? :dizzy:





All times are GMT -7. The time now is 09:55 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!